# SDR 29GA2017082000001

- Difficulty date: August 18, 2017
- Submitted: August 20, 2017
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 36,363 hours, 41,517 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Debonded
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2A EMERGENCY LIGHT STRIP ON FLOORBOARD IS DISBONDED.  R & R THE EMERGENCY LIGHT, OPS CHECKED GOOD IAW AMM 33-50-20-04.
